Journal of Statistics Applications & Probability
In this paper, we propose a suitable statistical model for survival time of the ovarian cancer patients data. The proposition followed by checking the suitability of twelve lifetime models through different statistical tools like the value of logarithmic of likelihood, Akaike Information Criterion, Kolmogorov-Smirnov distance and Bayesian Information Criterion. The maximum likelihood estimate of the parameters for the considered models has been obtained. Also, the non-parametric procedure has been used to show the validity of the conclusion.
Digital Object Identifier (DOI)
Kumar, Manoj; K. Maurya, Sandeep; K. Singh, Sanjay; Singh, Umesh; and Pathak, Anurag
"Model Suitability Analysis of Survival Time to Ovarian Cancer Patients Data,"
Journal of Statistics Applications & Probability: Vol. 9:
3, Article 15.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol9/iss3/15